# SDR COMA0360410

- Difficulty date: September 7, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 17,965 hours, 16,327 cycles
- System (JASC): 1220 · Oil Servicing
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5244 RT ENGINE, HIGH OIL TEMP.  FOUND OIL SYSTEM OVERSERVICED - DRAINED OIL TO NORMAL LEVEL.
